# SDR GTIA021294

- Difficulty date: August 13, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1290-1309 BL0 INTERCOASTAL BETWEEN MAIN CABIN FLOORBEAMS HAS CRACKS IN UPPER FLANGE AT FASTENER HOLES.  REMOVED INTERCOASTAL BETWEEN FLOORBEAMS ON AFT PIT STA 1290-1309 BLO.  FORMED NEW INTERCOASTAL STA 1290-1309 BLO.  INSTALLED NEW INTERCOASTAL.
